Translator Disclaimer
November 2017 The skew growth functions for the monoid of type $\mathrm{B_{ii}}$ and others
Tadashi Ishibe
Hiroshima Math. J. 47(3): 289-317 (November 2017). DOI: 10.32917/hmj/1509674449

Abstract

For a class of positive homogeneously presented cancellative monoids whose heights are greater than or equal to 2, we will present several explicit calculations of the skew growth functions for them. By the inversion formula, the spherical growth functions for them can be determined. For most of them, the direct calculations are not known. The datum of certain lemmas for proving the cancellativity of the monoids are indispensable to the calculations of the skew growth functions. By improving the technique to show the lemmas, we succeed in the calculations.

Citation

Download Citation

Tadashi Ishibe. "The skew growth functions for the monoid of type $\mathrm{B_{ii}}$ and others." Hiroshima Math. J. 47 (3) 289 - 317, November 2017. https://doi.org/10.32917/hmj/1509674449

Information

Received: 18 February 2015; Revised: 24 November 2016; Published: November 2017
First available in Project Euclid: 3 November 2017

zbMATH: 06836008
MathSciNet: MR3719446
Digital Object Identifier: 10.32917/hmj/1509674449

Subjects:
Primary: 20M05

Rights: Copyright © 2017 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.47 • No. 3 • November 2017
Back to Top